# SDR ASAA0040133

- Difficulty date: November 17, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 654652033
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SI CHECK, FOUND LEFT AILERON INBOARD HINGE FITTING A/C SIDE WAS GOUGED ON INBOARD LUG OUTBOARD SIDE. REPAIRED IAW ASA EA5750-01491.  (M)
